Loading...
Sign in to edit your profile (add interests, mentoring, photo, etc.)

    Jelena Bradic

    TitleAssistant Researcher
    SchoolUniversity of California, San Diego
    DepartmentMathematics
    Address9500 Gilman Drive #0112
    CA La Jolla 92093
    Phone858-534-3992
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Bradic J, Fan J, Wang W. Penalized Composite Quasi-Likelihood for Ultrahigh-Dimensional Variable Selection. J R Stat Soc Series B Stat Methodol. 2011 Jun; 73(3):325-349. PMID: 21589849.
        View in: PubMed
      2. Bradic J, Fan J, Jiang J. REGULARIZATION FOR COX'S PROPORTIONAL HAZARDS MODEL WITH NP-DIMENSIONALITY. Ann Stat. 2011; 39(6):3092-3120. PMID: 23066171.
        View in: PubMed